MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE; TTLVENT 16FR10ML 100%SIL UM TR

MEDLINE INDUSTRIES INC. MEDLINE; TTLVENT 16FR10ML 100%SIL UM TR
Model Number URO180816
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that, approximately five (5) minutes after insertion, the urinary catheter balloon burst.The urinary catheter came out of the patient and a new urinary catheter was inserted without further reported incident.When the urinary catheter was reportedly inspected by the patient's nurse, the nurse noted a tear.There was no adverse impact or serious injury related to the incident.No sample was returned to the manufacturer for evaluation and a root cause was unable to be determined at this time.Due to the reported need for medical intervention to insert a new urinary catheter, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the urinary catheter balloon burst.
 
Additional Manufacturer Narrative
Sample returned for evaluation on 8/23/3021.The sample was returned for evaluation.The customer reported issue of a deflated foley catheter balloon was confirmed through visual inspection of the received sample.Based on the condition of the sample, the suspected root cause is a patient specific condition contributing towards the puncture/burst of the balloon.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
TTLVENT 16FR10ML 100%SIL UM TR
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093-2753
2249311458
MDR Report Key12365158
Report Number1417592-2021-00162
Device Sequence Number11656784
Product Code OHR
UDI-Device Identifier10889942687145
UDI-Public10889942687145
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberURO180816
Device Catalogue NumberURO180816
Device Lot Number592191203
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown